# SDR MALA040584

- Difficulty date: September 23, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 16,839 hours, 18,688 cycles
- Engine: Ge CT79B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 11.8K FT LT ENG FIRE INDICATION OCCURED WHILE PERFORMING MEMORY ITEMS FIRE INDICATION WENT OUT.   WO PULLING FIRE HANDLE OR BLOWING BOTTLE AS STARTED THE QRH FIRE INDICATION REOCCURED.  FIRE HANDLE PULLED AND BOTTLE BLOWN ALL INDICATIONS WENT OUT AT THAT TIME.  FEW MINUTES LATER GOT ANOTHER INDICATION SO BLEW THE BOTTLES.  MAINTENANCE REMOVED AND REPLACED SHORTED FIRE LOOP SEGMENT ON IB SIDE OF LT NACELLE.  REMOVED AND REPLACED FIRE BOTTLES SEE TASK CARD 262107 FOR DETAILS.  ALL WORK IAW 340 AMM CHAP 26 AND 72 SEE MM409 NR 093909 FOR DETAILS.
